MathSciNet Relay Station
MathSciNet bibliographic data
MR1367078 11J71 (11N35 11N36)
Harman, Glyn On the distribution of $\alpha p$ modulo one. II. Proc. London Math. Soc. (3) 72 (1996), no. 2, 241–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement